MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. PressureWire¿; WIRE, GUIDE, CATHETER

LIGHTLAB IMAGING, INC. PressureWire¿; WIRE, GUIDE, CATHETER
Model Number C12059
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
From staff: inserted a pressure wire into the lad "[left anterior descending]" vessel.Was able to equalize and pair, wire was placed in appropriate position per the physician, went to snap the recording and pressure wire was no longer connected.Attempted to reconnect, would not work.Had to remove pressure wire from body and use a new one which worked without issue.

Brand Name
PressureWire¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd
westford MA 01886
MDR Report Key50378930
Report Number50378930
Device Sequence Number10454741
Product Code DQX
UDI-Device Identifier05415067025715
UDI-Public(01)05415067025715
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2026
Report Date (Section F) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC12059
Device Catalogue NumberC12059
Device Lot Number60526G1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/21/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight117 LB
Date Report Sent to FDA08/19/2026